# SDR CA090617003

- Difficulty date: June 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft time: 24,769 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 5062000016
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 25,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT HORIZ STAB CTR HINGE LWR OTBD CORNER CRACKED.  INITIALLY APPEARED TO BE CRACK IN THE PAINT UNTIL CLOSER EXAMINATION.
